Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A test for holomorphy in the unit ball of $ {\bf C}\sp{n}$


Author: Carlos A. Berenstein
Journal: Proc. Amer. Math. Soc. 90 (1984), 88-90
MSC: Primary 32A10
MathSciNet review: 722421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new test for holomorphy in the unit ball of $ {{\mathbf{C}}^n}$ in the spirit of Morera's theorem is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A10

Retrieve articles in all journals with MSC: 32A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0722421-0
Keywords: Holomorphic functions, Morera's theorem, symmetric spaces
Article copyright: © Copyright 1984 American Mathematical Society